Monday, 23 December 2013
Coping with side effects
So I have now increased my Lamotrigine to 500mg and I have to admit I’m struggling with it… I’m feeling really dizzy, not light headed dizzy but dizzy in a thick sort of way – difficult to explain! I’ve also got a bit of a tremor started, not all the time, only when I try to do prise movements, I’ve had that before and I can live with it until June when I switch meds, but the dizziness… not sure I can cope with that. I’m going to carry on for a few more weeks; sometimes it just takes a little while to adjust to a dose. When I first started on Lamotrigine I used to have panic attacks at night, but they stopped after a while. It only happens in the morning, I think I need to make sure I take the doses exactly 12hours apart, rather than taking them at breakfast at about 8am and then before bed about 10pm… see if that helps.
Subscribe to: Post Comments (Atom)
Post a Comment